# SDR VNAA2015071400014

- Difficulty date: July 14, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 887 hours, 823 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Probe
- Condition: Failed
- Location: Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BRAKE OVERHEAT MESSAGE IN CRUISE AND ON APPROACH.  INNER LT BRAKE TEMPERATURE MONITORING SYS, BTMS, INDICATOR WENT TO 20 BOTH TIMES.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R NR 2 MLG BRAKE TEMPERATURE PROBE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
